# SDR P2EA00057

- Difficulty date: February 12, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: N654K784213
- Part serial: A10239
- Condition: Out Of Adj
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, NR 1 ENGINE THRUST REVERSER BUMPER DOUBLER REQUIRES ADJUSTMENT.  FABRICATED BUMPER DOUBLER IAW COOPESA EO COO-3-78-097-00, DATED 02-21-2000.  REMOVED AND REPLACED DOUBLER IAW SRM 51-10-1.  (M)
